# SDR UHLA2010041900038

- Difficulty date: April 19, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N643RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000060
- Aircraft time: 14,887 hours, 9,338 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Condition: Unserviceable
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SLAT FAIL ON APPROACH, SLATS FAILED AT 0 AND FLAPS DID NOT MOVE.  CREW DECLARED AN EMERGENCY, LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE RT 2/3 SLAT HARNESS AND RT INBOARD 2/3 SKEW SENSOR.
